# SDR DALA2023081006517

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 25,063 hours, 9,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4979378) EMERGENCY FLOOR ILUMINATION LIGHTS ROWS 28-32 INOP. R/R EMERGANCY LIGHT BATTERY PACK ABOVE ROWS 29-30 IAW B737 AMM 33-51. OPS CHK GOOD.
